Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with TB, have multiple knots on leg. What diet should be taken with the prescribed medicines?

Hi I am 29 yrs female , age 55,diagonised with TB.Currently I am residing in UK.n I have been in Uk since past 5 years I had these knots on my neck since last 1 anda half year but only got them checked when I started getting multiple knots on my neck. Got it diagonised last month when I had been to India Doctors adviced me to take Forecox 2 tabs bbf, 2 Iron tablets after lunch and dinner and 1 multivitamin after lunch. Just wanted to know what should be my diet when I am taking these medicines.As I dont have ny side effects as such except for Urine being yellow or dark orange which already doctor has mentioned could b bcoz of the medicines that I m taking.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thank you for posting your question here, I will try to answer it to the best of my abilities.

Yes, the orange coloured urine is a result of the medication you are taking.
For a TB patient, it is recommended to eat a balanced diet, but to increase the intake of fruits and vegetables (strawberries, custard apples, spinach, green leafy vegetables, legumes such as dhals).
You can also increase the intake of fruit juice and tea, preferably green tea as it contains a larger number of anti oxidants.

I hope this answered your question.
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor